Author Topic: need recommendation for a crossover  (Read 1341 times)

[Buddie]

Re: need recommendation for a crossover
« Reply #40 on: January 28, 2022, 08:54:48 pm »
Thank you [...], that gives me some hope... Unfortunately I had to go back to the lorazepam instead of the clonazepam. I was having really bad side effects from it  and I got nervous  and switched back..... ugh..... :-\
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need recommendation for a crossover
« Reply #41 on: January 28, 2022, 08:59:14 pm »
Hi Jelly, I hope you are feeling better!!  I couldn't stay on the clonazepam was getting weird side effects and I got nervous and went back to lorazepam.... I've wasted time and caused my self more problems and now I'm back where I started from..... Just gonna have to taper the lorazepam... :-[
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need recommendation for a crossover
« Reply #42 on: January 30, 2022, 09:18:57 pm »
[...], I dont know if its allready said by someone, but imho you switched to fast to V.
You need to gradualy crossover over a long time, as V has to build up (steady state).

When crossing over to fast, the A is gone and the V hasn"t build up completely.

So split the dose and and wait a week, then add the other part, wait a week, split the second dose wait a week and add the other part.

This is just my pov of it though.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need recommendation for a crossover
« Reply #43 on: January 31, 2022, 06:50:21 pm »
Hi [...], The problem I had with the V is that my Dr. refused to give me the correct conversion amt. of V. which should have been 2.5mgV she wanted me to take only .5 during the crossover and then just 1mg. of V when I was finally crossed. I knew that this would never work, so I bailed out early on the V.  Then I tried the Clonazepam and I felt terrible with that. I was very shaky and it seemed to mess up my head a lot. I couldn't remember what I was doing from one moment to the next. So I am back on lorazepam. I am just going to taper from here and tough it out.  I was able to cut 15% off of my morning dose of lorazepam on Saturday, so far I'm not feeling too bad. A little shaky, but my mind feels clearer..  I think the next cut will be more like 7 or 8%.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need recommendation for a crossover
« Reply #44 on: January 31, 2022, 09:31:58 pm »
Hi [...], The problem I had with the V is that my Dr. refused to give me the correct conversion amt. of V. which should have been 2.5mgV she wanted me to take only .5 during the crossover and then just 1mg. of V when I was finally crossed. I knew that this would never work, so I bailed out early on the V.  Then I tried the Clonazepam and I felt terrible with that. I was very shaky and it seemed to mess up my head a lot. I couldn't remember what I was doing from one moment to the next. So I am back on lorazepam. I am just going to taper from here and tough it out.  I was able to cut 15% off of my morning dose of lorazepam on Saturday, so far I'm not feeling too bad. A little shaky, but my mind feels clearer..  I think the next cut will be more like 7 or 8%.

Most members are more comfortable with the devil they know, not only is it scary to cross over to an unknown substance, it also comes with odd physical and mental sensations.  I'm glad you're back on what you know and you're managing okay so far.  :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need recommendation for a crossover
« Reply #45 on: February 01, 2022, 12:49:35 am »
Hi [...], Thank you!! :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need recommendation for a crossover
« Reply #46 on: February 04, 2022, 09:59:05 pm »
Hi Jelly, I hope you are feeling better!!  I couldn't stay on the clonazepam was getting weird side effects and I got nervous and went back to lorazepam.... I've wasted time and caused my self more problems and now I'm back where I started from..... Just gonna have to taper the lorazepam... :-[

Hi [...].

Gosh this Covid thing is kicking my butt. I'm still having symptoms but having a window right now. I'm sorry the crossover didn't work but hey you gave it a go.

I think the good thing is you're on such a low dose so I'm confident you'll see it through to the end! How are you doing right now?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.